# SDR FDEA201412294203

- Difficulty date: December 29, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N872213
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1608 LT CREASE BEAM WEB FOUND DENT.  WEB FABRICATED IAW DWG 146N8722 SHT 1 REV F.  CREASE WEB R & R BY FABRICATED PART IAW DWG 146N8722 SHT 1 REV F.  REPAIR CLASSIFIED AS MAJOR.
